Anomalous diffusivity and localization of classical waves in disordered media: The effect of dissipation

Research output: Contribution to journalArticlepeer-review

Abstract

It is argued that, contrary to assertions in the literature, absorption does not provide a cutoff length analogous to an inelastic scattering length for the renormalization of wave transport in a multiply scattering medium. The argument is supported with numerical experiments. A reconciliation between this evidence and the conventional understanding is effected. The error in the latter is identified.

Original languageEnglish (US)
Pages (from-to)1077-1080
Number of pages4
JournalPhysical Review B
Volume47
Issue number2
DOIs
StatePublished - Jan 1 1993

ASJC Scopus subject areas

  • Condensed Matter Physics

Fingerprint Dive into the research topics of 'Anomalous diffusivity and localization of classical waves in disordered media: The effect of dissipation'. Together they form a unique fingerprint.

Cite this